# SDR ASAA2016010214605

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 5,519 hours, 1,827 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, HAVE FMC DISAGREE ANNUNCIATION.  ACFT GROUNDED. PERFORMED RESET PROCEDURE IAW QRH.  FMC RESTORED NORMAL.
